# SDR REXA2013010300142

- Difficulty date: January 3, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N8790A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7790
- Aircraft time: 20,497 hours, 17,524 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND PASSENGER DOOR AFT DRAG ANGLE CRACKED (AIRCRAFT IN HEAVY CHECK 1/2/2013 - 1/13/2013).  REPAIRED PASSENGER DOOR AFT DRAG ANGLE IAW REO 601R-52-11-513.
